# SDR USAA2013061700019

- Difficulty date: June 13, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 5,885 hours, 2,345 cycles
- System (JASC): 2420 · AC Generation System
- Part: O-Ring
- Part number: 79801353024
- Condition: Damaged
- Location: Apu Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NOTICED A NOXIOUS ODOR IN CABIN DURING VERY HEAVY RAIN AND HAIL WITH PACKS ON APU BLEED AIR.  SMELL WAS THROUGHOUT CABIN AND COCKPIT.  ODOR WAS OILY DIRTY SOCK SMELL. TURNED OFF APU BLEED TO PACKS AND ODOR DISSAPATED.  R & R O-RINGS ON APU GENERATOR RECEPTACLE CONNECTOR IAW COMPONENT MM 24-23-51.
